# SDR DL76G080620

- Difficulty date: April 21, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 37,388 hours, 5,478 cycles
- Engine: Ge CF680C2B6F
- Engine time: 30,235 hours, 6,726 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 30,235 hours, 6,726 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL FOUND ON B-SCAV DETECTOR SCREEN.  FOUND SMALL AMOUNT OF METAL DEBRIS ON MCD AND LARGE QT OF DEBRIS ON B SCAV MCDON LUBE PUMP, PER MSU REQ ENG CHG.  NR 2 ENG REPLACED PER TRANS 1T161.
